# SDR 2018F00048

- Difficulty date: November 21, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N403SL
- Make and model: Gulstm 200
- Aircraft serial: 013
- Aircraft time: 4,430 hours, 2,239 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Part time: 4,400 hours, 2,217 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF PBI ABOUT 1000 FEET INFLIGHT WE STARTED SMELLING SOMETHING BURNING. SOON AFTER WE STARTED NOTICING A LOT OF SMOKE IN THE COCKPIT. IMMEDIATELY AFTER WE HAD AN EICAS MASSAGE APPEAR ( R ENGINE OIL FILTER. SO WE TURNED BACK TO THE AIRPORT IN PBI AND LANDED.
